# SDR 2007FA0000069

- Difficulty date: December 26, 2006
- Submitted: January 26, 2007
- Operation: General aviation
- Aircraft: N1913S
- Make and model: Socata TB20TRINIDAD
- Aircraft serial: 1913
- Engine: Lyc IO540*
- System (JASC): 2400 · Electrical Power System
- Part: Relay
- Part number: ZN7168752608
- Condition: Failed
- Location: Electrical Sys
- Part time: 8 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IT SEEMS THAT THE DEMAND OF THIS RELAY IN THE LANDING GEAR SYSTEM IS GREATER THAN THE DESIGNED LOAD USEAGE OF THE CURRENT RELAY.  WOULD RECOMEND A HEAVIER DUTY RELAY, WHICH MFG HAS SINCE MADE AVAILABLE.  (K)
